# SDR AALA202209217164

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737
- Aircraft serial: 33230
- Aircraft time: 27,879 hours, 11,739 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPERATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
